# SDR CALA2023072602339

- Difficulty date: July 23, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 48,810 hours, 17,266 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Screw
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: Canoe 3
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 CANOE 3 IS MISSING A SCREW. INSTALLED SCREW ON #3 CANOE. INSTALLED MISSING SCREW IN #3 CANOE. OK TO CONTINUE.
